Mouataz Billah Mesmouli, Abdelouaheb Ardjouni, Ahcene Djoudi

DOI Number
First page
Last page


In this paper, we consider a nonlinear neutral fractional difference equations. By applying Krasnoselskii's fixed point theorem, sufficient conditions for the existence of solutions are established, also the uniqueness of solutions is given. As an application of the main theorems, we provide the existence and uniqueness of the discrete fractional Lotka-Volterra model of neutral type. Our main results extend and generalize the results that are obtained in <cite>Azabut</cite>.


Existence and uniqueness; fractional difference equations; Krasnoselskii fixed point theorem; contraction operator; Arzela-Ascoli’s theorem; neutral discrete fractional Lotka-Volterra model.

Full Text:



T. Abdeljawad, F. M. Atici: On the definitions of nabla fractional operators. Abstr. Appl. Anal. 2012 (2012), 1–13.

T. Abdeljawad, D. Baleanu: Fractional differences and integration by Parts. J. Comput. Anal. Appl. 13(5) (2011), 574–582.

T. Abdeljawad: On delta and nabla Caputo fractional differences and dual identities. Discrete Dyn. Nat. Soc. 2013 (2013), 1–12.

B. Ahmad, D. Garout, S. K. Ntouyas, A. Alsaedi: Caputo fractional differential inclusions of arbitrary order with nonlocal integro-multipoint boundary conditions. Miskolc Mathematical Notes 20(2) (2019), 683–699.

A. Ardjouni, A. Djoudi: Initial-value problems for nonlinear hybrid implicit Caputo fractional differential equations. Malaya Journal of Matematik 7(2) (2019), 314–317.

J. Alzabut, T. Abdeljawad, D. Baleanu: Nonlinear delay fractional difference equations with applications on discrete fractional Lotka-Volterra competition model. J. Computational Analysis and Applications 25(5) (2018), 889–898.

F. M. Atici, P. W. Eloe: A transform method in discrete fractional calculus. Int. J. Difference Equ. 2(2) (2007), 165–176.

F. M. Atici, P. W. Eloe: Discrete fractional calculus with the nabla operator. Electron. J. Qual. Theory Differ. Equ. 2009(3) (2009), 1–12.

F. M. Atici, S. S ¸engül: Modeling with factorial difference equations. J. Math. Anal. Appl. 369(1) (2010), 1–9.

T. A. Burton: A fixed point theorem of Krasnoselskii fixed point theorem. Appl. Math. Lett. 11 (1998), 85–88.

F. Capone, R. D. Luca, S. Rionero: On the stability of non-autonomous perturbed Lotka-Volterra models. Appl. Math. Comp. 219(12) (2013), 6868–6881.

A. Cuspilici, P. Monforte, M. A. Ragusa: Study of Saharan dust influence on PM10 measures in Sicily from 2013 to 2015. Ecological Indicators 76 (2017), 297–303.

F. D. Chen, X. X. Chen: The n-competing Volterra-Lotka almost periodic systems with grazing rates. J. Biomath. 18(4) (2003), 411–416.

J. Dong, Y. Feng, J. Jiang: A note on implicit fractional differential equations. Mathematica Aeterna 7(3) (2017), 261–267.

A. Duro, V. Piccione, M. A. Ragusa, V. Veneziano: New Enviromentally Sensitive Patch Index - ESPI - for MEDALUS protocol. AIP Conference Proceedings 1637 (2014), 305–312.

L. Erbe, C. S. Goodrich, B. Jia, A. Peterson: Survey of the qualitative properties of fractional difference operators: monotonicity, convexity and asymptotic behavior of solutions. Adv. Differ. Equ. 2016(43) (2016), 1–31.

C. Goodrich, A. Peterson: Discrete Fractional Calculus. Springer 2015.

K. Gopalsamy, P. X. Weng: Feedback regulation of logistic growth. Int. J. Math. Sci. 16(1) (1993), 177–192.

E. Guariglia: Fractional Derivative of the Riemann Zeta Function. In: Fractional Dynamics, C. Cattani, H.M. Srivastava, X.-Y. Yang (Eds.), De Gruyter, 2015, pp. 357–368.

E. Guariglia: Riemann zeta fractional derivative - functional equation and link with primes. Advances in Difference Equations, 2019 (2019), 261.

E. Guariglia, S. Silvestrov: A functional equation for the Riemann zeta fractional derivative. AIP Conference Proceedings 1798 (2017), 020063.

S. Hasan, M. Al-Smadi, A. Freihet, S. Momani: Two computational approaches for solving a fractional obstacle system in Hilbert space. Adv. Differ. Equ. 2019 (2019), 55.

C. Li, X. Dao, P. Guo: Fractional derivatives in complex planes. Nonlinear Analysis: Theory, Methods & Applications, 71 (2009), 1857–1869.

J. X. Li, J. R. Yan: Persistence for Lotka-Volterra patch-system with time delay. Nonlinear Anal. 9(2) (2008), 490–499.

M. D. Ortigueira, F. Coito: From differences to derivatives. Fract. Calc. Appl. Anal. 7(4) (2004), 459–471.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)